# SDR DHL2004801558

- Difficulty date: October 3, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT. INTERNAL SKIN CORRODED, STA 1640.000 TO STA. 1660.000, L-26 - L-27R PERFORMED MAJOR REPAIR IAW DWG W51-R04 FAA FORM 8110-3 DATED 10-01-04. REMOVED REPAIR DOUBLER IAW DWG W51-R04.  REMOVED CORROSION IAW SRM 51-1-8 PAG. 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG. 2P.  TRIMMED OUT DAMAGED AREA IAW DWG W51-R04. FABRICATED EXTERNAL REPAIR DOUBLER (7075-T6AL 0.040) REPAIR TRIPLER (7075-T6AL 0.080) AND 2EA FILLERS (7075-T6 0.071, 0.032) IAW DWG W51-R04. CLEANED, TREATED AND PRIMED AREA, EXTERNAL REPAIR DOUBLER, REPAIR TRIPLER AND FILLERS IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED FILLERS, REPAIR TRIPLER, EXTERNAL REPAIR DOUBLER IAW DWG W51-R04, SRM 51-1-
